# SDR DALA2014081604597

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 33L BETWEEN FRAMES 65 - 66.  REPAIRED STRINGER IAW SRM 53-00-13 PARAGRAPH 4A, FIG 201, SHEET 2, 3, 4 AND 5, PAGES 202-218.
